# SDR DALA2024041904570

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 530-578
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB, OUT OF LIMITS PER B717 SRM 53-00-55-1A-1 ON STA Y=560 TO 578 X=55 APPROX AT PASSENGER CABIN. SUMMARY OF NRC 00701: CORROSION LEVEL 2. RING DOUBLER ON STA Y=560 TO 578 X=55 APPROX AT PASSENGER CABIN STRUCTURE WAS FABRICATED AND REPLACED PER B717-200 SRM 53-00-55-2R-4. FIG 207. (LP #0301173)
